# SDR SWAA061783

- Difficulty date: May 20, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 44,336 hours, 38,799 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND PRESSURE BULKHEAD CHORD WEB CRACKED AT BS 1016, STR 7L.  REPAIRED WEB PER SRM.
